# SDR CA090601004

- Difficulty date: May 30, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Boeing 727-200
- Aircraft time: 71,513 hours
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Duct
- Part number: 470962
- Condition: Ruptured
- Location: 13th Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT RETURNED TO YOW AFTER APPROX 30 MINUTES INTO FLIGHT DUE TO FIRE ALARM ON NR 2 ENGINE. ALARM WOULD NOT GO OFF AFTER NORMAL PROCEDURE SO ENGINE SHUTDOWN AND FIRE BOTTLE DISCHARGED. MX FOUND A 4 INCH HOLE IN THE 13TH STAGE BLEED AIR DUCT TO THE NOSE ANTI-ICE VALVE. DUCT WAS REPLACED AND ACFT RETURNED TO SERVICE.
